MathSciNet Relay Station
MathSciNet bibliographic data
MR1926857 14K20 (14D20 14H40)
Biswas, Indranil Differential operators on a polarized abelian variety. Trans. Amer. Math. Soc. 354 (2002), no. 10, 3883–3891 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement